# SDR AALA20090928TUL04

- Difficulty date: September 18, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 37,224 hours, 5,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 33G MISSING LENS.  REPLACED LENS AT SEAT 33G.
